# SDR SWAA2014032826607

- Difficulty date: February 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESS WEB CRACKED AT STATION 665, LBL 39, WL 203.  REPAIRED WEB IAW EA.
